# SDR QXEA00002058

- Difficulty date: August 2, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- AFT SET OF EMERGENCY FLOOR LIGHTS AT SEAT ROW NR 1 ARE INOP.  MAINTENANCE REPLACED THE PS1 POWER SUPPLY AND BATTERY PACK.  OPERATION CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
